# SDR CA101013004

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 6,642 hours
- Engine: Pwa JT15D4
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: AN34A
- Condition: Wrong Part
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SERVICEABILITY CHECK, A RUBBING NOISE WAS NOTICED WHEN THE RT AILERON WAS MOVED TO IT`S FULL EXTENSION. FURTHER INVESTIGATION REVEALED THAT THE UPPER RT BOLT HOLDING THE ACTUATOR PLATE (PN 5565386-3) TO THE AILERON QUADRANT WAS RUBBING ON THE UPPER AILERON CABLE.  BOLT WAS REMOVED AND CROSS REF TO THE IPC FOR CORRECT LENGTH AND FOUND THE THAT THE BOLT REMOVED WAS TOO LONG. BOLT REMOVED WAS AN 3-4A WHILE THE IPC CALLED FOR AN3-3A BOLT. CORRECT BOLTS INSTALLED THUS CORRECTING THE PROBLEM.   THIS BOLT WAS INSTALLED BY THE MFG AND NOT DURING MX.
